# SDR USAA20090204BB025

- Difficulty date: February 1, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 2564 · Life Raft
- Part: Seal
- Condition: Broken
- Location: Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE SEAL ON THE MOST AFT RAFT IS BROKEN.  MAINTENANCE REPLACED BROKEN SEAL ON MOST AFT RAFT.
